Homologie de l'algèbre quantique des symboles pseudo-différentiels sur le cercle
Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 3, pp. 523-544.
@article{BSMF_1996__124_3_523_0,
     author = {Wambst, Marc},
     title = {Homologie de l'alg\`ebre quantique des symboles pseudo-diff\'erentiels sur le cercle},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {523--544},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {3},
     year = {1996},
     doi = {10.24033/bsmf.2291},
     zbl = {0870.18011},
     mrnumber = {97j:16014},
     language = {fr},
     url = {archive.numdam.org/item/BSMF_1996__124_3_523_0/}
}
Wambst, Marc. Homologie de l'algèbre quantique des symboles pseudo-différentiels sur le cercle. Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 3, pp. 523-544. doi : 10.24033/bsmf.2291. http://archive.numdam.org/item/BSMF_1996__124_3_523_0/

[B-G] Brylinski (J.-L.), Getzler (E.). - The Homology of Algebras of Pseudodifferential Symbols and the Noncommutative Residue, K-Theory, t. 1, 1987, p. 385-403. | MR 89j:58135 | Zbl 0646.58026

[E-M1] Eilenberg (S.), Moore (J.C.). - Limits and Spectral Sequences, Topology, t. 1, 1961, p. 1-23. | MR 26 #6229 | Zbl 0104.39603

[E-M2] Eilenberg (S.), Moore (J.C.). - Foundations of Relative Homological Algebra, Mem. Amer. Math. Soc., t. 56, 1965. | MR 31 #2294 | Zbl 0129.01101

[G] Grothendieck (A.). - Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc., t. 16, 1955. | MR 17,763c | Zbl 0064.35501

[H-M] Hussemöller (D.), Moore (J.C.). - Differential Graded Homological Algebra of Several Variables, Sympos. Math., t. IV, 1970, p. 397-429. | MR 46 #9143 | Zbl 0249.18024

[Kh-Kr] Khesin (B.), Kravchenko (O.). - Central Extension of the Algebra of Pseudodifferential Symbols, Funktsional. Anal. i Prilozhen, t. 25, 2, 1991, p. 83-85 ; traduction anglaise : Functional Anal. Appl., t. 25, 1991, p. 152-154. | MR 93b:58147 | Zbl 0729.35154

[K] Kassel (C.). - Cyclic Homology of Differential Operators, the Virasoro Algebra and a q-Analogue, Comm. Math. Phys., t. 146, 1992, p. 343-356. | MR 93g:17040 | Zbl 0761.17020

[Kh-L-R] Khesin (B.), Lyubashenko (V.), Roger (C.). - Extensions and Contractions of the Lie Algebra of q-Pseudodifferential Symbols, preprint I.H.E.S., 1993.

[Kh-Z1] Khesin (B.), Zakharevich (I.). - Poisson-Lie Group of Pseudo-differential Symbols and Fractional KP-KdV hierarchies, C. R. Acad. Sci. Paris, t. 316, 1993, p. 621-626. | MR 94c:58087 | Zbl 0771.35056

[Kh-Z2] Khesin (B.), Zakharevich (I.). - Poisson-Lie Group of Pseudo-differential Symbols, Comm. Math. Phys., t. 171, 1995, p. 475-530. | MR 96i:58077 | Zbl 0838.58040

[S] Seibt (P.). - Local Cyclic Homology, K-theory, t. 4, 1990, p. 143-155. | MR 91k:19004 | Zbl 0718.18008

[W1] Wambst (M.). - Complexes de Koszul quantiques, Ann. Inst. Fourier (Grenoble), t. 43, 1993, p. 1089-1156. | EuDML 75027 | Numdam | MR 95a:17023 | Zbl 0810.16010

[W2] Wambst (M.). - Hochschild and Cyclic Homology of the Multiparametric Quantum Torus, J. Pure Appl. Algebra (à paraître), 1996. | Zbl 0881.18014